MathSciNet Relay Station
MathSciNet bibliographic data
MR2416771 (2009e:35179) 35L70 (35L20 76M25 76S05)
Aregba-Driollet, Denise; Bretti, Gabriella; Natalini, Roberto Numerical schemes for the Barenblatt model of non-equilibrium two-phase flow in porous media. Quart. Appl. Math. 66 (2008), no. 2, 201–231.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement